# SDR USAA2013010200020

- Difficulty date: November 28, 2012
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 38,782 hours, 17,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112191203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON R1 DOOR LOWER SILL FITTING BETWEEN FR16 TO FR20, -Y1732.  REPLACED R1 DOOR LOWER SILL FITTING BETWEEN FR16 TO FR20, -Y1732 IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53110339.
